Medication: MEDICATION What side... - Action on Postpar...

Action on Postpartum Psychosis
2,610 members1,860 posts

Medication

Tiwe
Tiwe

MEDICATION

What side effects did you experience while on antidepressants? mention the antidepressant is possible.thank u

1 Reply
oldestnewest

Hi Tiwe, I was on Sertraline for about a year. It took a while to kick in, at least 3 weeks for me. I was quite depressed at the time, but I don't remember side effects kicking in at the beginning. Mine was combined with antipsychotic medication at night, so that is probably what helped me with the insomnia it can sometimes kick in when you start taking it. You may feel quite anxious lost and sad before the antidepressant builds up in your body. But it worked very well for me after a month. I started with a lower dose that was later increased. Some people in the forum have aptly described taking sertraline as taking the edge off. I handled anxiety better under it, even though there were still some days that were better than others

You may also like...